# SDR DXTA2025030302545

- Difficulty date: February 28, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N631QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0180
- Aircraft time: 6,150 hours, 4,130 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: 99147493
- Part serial: D1593
- Condition: Intermittent
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AILERON CNTRL FAULT AMBER CAS: AILERON CNTRL FAULT AMBER CAS DISPLAYED IN FLIGHT AFTER DEPARTURE.   REPLACED AILERON RATIO CHANGER ACTUATOR IAW CE-680A AMM 27-17-00, 27-17-20. OPS CHECK SATISFACTORY. NO DEFECTS NOTED.
